On the Pettis integral of fuzzy mappings in Banach spaces
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 535-545
Printed December 1, 2007
Chun-Kee Park
Kangwon National University
Abstract : In this paper, we introduce the Pettis integral of fuzzy mappings in Banach spaces using the Pettis integral of closed set-valued mappings. We investigate the relations between the Pettis integral, weak integral and integral of fuzzy mappings in Banach spaces and obtain some properties of the Pettis integral of fuzzy mappings in Banach spaces.
Keywords : Pettis integral of closed set-valued mappings, weak integral, integral and Pettis integral of fuzzy mappings in Banach spaces
MSC numbers : 03E72, 26A39, 28B05, 28B20, 46G10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd